# SDR AALA20120424001

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 4,982 hours, 1,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS DELAMINATED AREA LOCATED APPROXIMATELY 69.50 INCHES FROM INBOARD END OF FLAP.  INSTALLED HOT BONDED REPAIR DOUBLER PER SRM 51-70-10.
